# SDR SWIA2025033100108

- Difficulty date: January 8, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 47,552 hours, 32,141 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE CRACKED ON RH SIDE OF VERTICAL STABLIZER (C-CHECK RO 03/29/2024)REPAIRED DAMAGED AFT DRAG ANGLE ON RH SIDE OF VERTICAL STABILIZER IAW CRJ700 SRM 51-25-16 AND REO 670-55-31-018 REV-A DATE 2016-11-10, REO 670-55-31-180 REV-- DATE 2024-08-29. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S022025-1, P.O# 175648, DATE OF INSPECTION 20FEB2025. SEE REPORT FOR DETAILS.TOOL USED: DIGITAL SCALE AV-8473 CAL DUE: AUG2025
